# SDR SWIA202311240908

- Difficulty date: September 8, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER WING SKIN HAS CHAFING DAMAGE AT APPROX. WS264.00 INBRD AND OUTBRD OF FAIRINGS LOCATION AS MARKED   (C-CHECK RO 11/20/2023)   REPAIRED LH LWR WING SKIN CHAFFING REF REO 670-57-21-958 REV -- DATED: 2023-10-03. COMPLIED WITH 51-900-1002-SKY.
